“Ojas Eduland” is organizing Kids’ Competition on 22 July 2018, Sunday.

Events Summary:
1. Talent show : 12.30 -1.30 pm
a. Stand-up comedy
b. Folk song
c. Any special talent related to Acting / music
2. Handwriting : 1.30 -1.50 pm
3. Clay Modelling : 1.50 – 2.10 pm
4. Drawing / Colouring : 2.10 – 3.10 pm
5. Cooking without Fire : 3.10 – 3.30 pm
6. Miniature Home : 3.10 – 3.30 pm
7. Rhymes : 3.30 – 4.15 pm
8. Storytelling : 4.15 – 5.00 pm
9. Thirukural Recitation : 5.00 – 5.30 pm
10. Speech contest – Sit & Talk :5.30 – 6 pm

Categories:
Pre-K.G – UKG ( Parents may help )
1st  to 3rd  std
4th  to 6th  std
7th  to 9th  std
10th – 12th std

Age Group: 3  – 18 yrs ( Playschool to 12th std )
All the age group can participate in all the items.
Fee: 200/- ( Two hundred per event )
Event Venue:
Ojas Eduland
Door no MIG –  Z- 72(A),Ground floor, Z block,
5th Avenue, Opp to DSK Benelli Showroom,
Near Blue star Saravana bhavan hotel,
Anna Nagar west, Chennai – 40

To register WhatsApp/ SMS/ Call :  9498425898

For more details – 94 984 25 898  / 72 00 00 38 98
Email – ojaseduland@gmail.com

Events in Detail:

Talent show
12.30 -1.30 pm
a. Stand-up comedy ( not to exceed 3 min )
b. Folk song ( max 3 minutes)
c. Any special talent related to Acting / music ( max 3 minutes )
Participating kids can do any of the above in Tamil language.

Handwriting
1.30 – 1.50 pm ( 20 min)
Paper & Text will be provided for writing.

Clay Modelling
Time : 1.50 – 2.10 pm ( 20 min)
Topic : Hut and tree

Participants have to bring clay.
A paper plate will be provided to the participants for display.

Colouring
Time: 2.10 – 3.10 pm ( 1 hr)
Printed picture will be provided for colouring.
Play school – UKG
 
Drawing
Time: 2.10 – 3.10 pm ( 1 hr)
Topic: Agriculture
Quarter size chart will be provided for drawing.

Cooking Without Fire
Time: 3.10 – 3.30 pm ( 20 min)
Participants have to bring food materials for preparation
Juices, Salads or any food can be prepared.

Miniature Home
Time : 3.10 – 3.30 pm
Participants have to make a small home using reusable paper cups, ice-cream sticks, paper plates, cottons, etc.,

Rhymes (Max 2 min)
Time 3.30– 4.15 pm            
Tamil / English
Kids can sing any rhymes of their choice. (Maximum 2 min)
Properties are not allowed

Storytelling (Max 3 min)
Time 4.15– 5.00 pm            
Tamil / English
Kids can tell one story of their choice (Maximum 3 min)
Properties are not allowed

Thirukural Recitation
Time 5.00 – 5.30 pm                 
 
Playschool – UKG
Say any 5 Thirukural
1st  – 3rd  std
Say any 6 Thirukural out of which 1 should be explained with meaning
4th  – 6th  std
Say any 8  Thirukural out of which 2 should be explained with meaning
7th  – 9th  std
Say any 10 Thirukural out of which 3 should be explained with meaning
10th – 12th  std
Say any 12 Thirukural out of which 4 should be explained with meaning

Speech Contest – Sit & Talk
Time: 5.30 – 6.00 pm
Tamil / English
Topic: Agriculture
Participants have to sit and speak (maximum 3 minutes).

Registration fee Rs.200/- for a participant per event (for all the age group).

Note : Prizes will be distributed on 26th July 2018 ( Thursday), @ OjasEduland Office

Ojas Eduland Kids Contest and Talent Show

Leave a Reply

Your email address will not be published. Required fields are marked *